You are viewing a javascript disabled version of the site. Please enable Javascript for this site to function properly.
Go to headerGo to navigationGo to searchGo to contentsGo to footer
In content section. Select this link to jump to navigation

Asymptotic Analysis - Volume 88, issue 1-2

Purchase individual online access for 1 year to this journal.

Price: EUR 420.00
ISSN 0921-7134 (P)
ISSN 1875-8576 (E)

Lorem ipsum dolor sit amet, consectetur adipiscing elit. Cras neque tellus, ornare vel pulvinar luctus, vestibulum malesuada ante. Nullam pellentesque, ipsum vel fermentum tincidunt, velit neque molestie lacus, at iaculis purus mauris in nisl. Nullam vehicula imperdiet auctor. Mauris tempus, leo eget euismod condimentum, erat justo vehicula augue, vitae ornare elit felis nec libero. Etiam et quam sit amet metus dignissim dictum sed vitae purus. Phasellus gravida hendrerit risus vitae euismod. In elementum massa facilisis nulla pulvinar at pharetra leo pellentesque.

Asymptotic Analysis thus provides mathematicians with a concentrated source of newly acquired information which they may need in the analysis of asymptotic problems.

On lacunary Toeplitz determinants

Price: EUR 27.50
Price: EUR 27.50
Price: EUR 27.50
Price: EUR 27.50
Price: EUR 27.50
Price: EUR 27.50